# SDR SWAA2022041183824

- Difficulty date: March 14, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT WORK CORRECTLY EMERGENCY LIGHT BATTERY PACK FWD LT AT PASSENGER CABIN (1 EA) 2022-131719 / [01] REPLACED EMERGENCY LIGHT BATTERY PACK FWD LT AT PASSENGERS CABIN AND PERFORMED FUNCTIONAL TEST OF THE EMERGENCY LIGHT BATTERY IAW B737-700 AMM 33-51-06-960-805. TEST IS OK. SEE INDIVIDUAL SIGN-OFFS BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN-OFFS BELOW
